Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 47, NWS El Paso, TX

October 21, 2015El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Oct 21, 2015, 2:57 PM MDT for El Paso County, Texas. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2015, 2:57 PM MDT (20:57 UTC)
Expired
Oct 21, 2015, 5:00 PM MDT
In force
2 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County El Paso County, TX

The radar

The El Paso radar (KEPZ), 26 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 2:58 PM MDTFLASH FLOOD2 Ne El Paso, TXFLOODING BETWEEN 375 AND REDD... PLUS DIME SIZE HAIL.
Oct 21, 3:02 PM MDTFLASH FLOOD2 E El Paso, TXFLOODING BETWEEN US 54 AND MONTANA AVE.
Oct 21, 4:09 PM MDTFLASH FLOOD6 E El Paso, TXFLOODING BETWEEN HAWKINS AND VISCOUNT.
Oct 21, 4:11 PM MDTFLASH FLOOD5 E El Paso, TXFLODING BETWEEN I-10 AND AIRWAY BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEPZ 212057
FFWEPZ
TXC141-212300-
/O.NEW.KEPZ.FF.W.0047.151021T2057Z-151021T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
257 PM MDT WED OCT 21 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 500 PM MDT
    
* AT 256 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN AND HAIL ACROSS CENTRAL...EAST...AND NORTHEAST EL PASO. 
  UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY...WITH HAIL CLOGGING UP DRAINAGE SYSTEMS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHEAST EL PASO...
  CENTRAL EL PASO...
  EAST EL PASO...
  FORT BLISS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3173 10638 3176 10645 3176 10647 3175 10648
      3175 10649 3176 10651 3187 10650 3200 10645
      3200 10627

$$

HARDIMAN
2 follow-up statements
972 
WGUS74 KEPZ 212142
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
342 PM MDT WED OCT 21 2015

TXC141-212300-
/O.CON.KEPZ.FF.W.0047.000000T0000Z-151021T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
342 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
NORTHWESTERN EL PASO COUNTY...

AT 341 PM MDT...NEW THUNDERSTORMS WERE MOVING INTO CENTRAL AND
NORTHEAST EL PASO.  THE ADDITIONAL RAINFALL FROM THESE STORMS WILL
EXACERBATE FLOODING IN AREAS WHICH RECEIVED HEAVY RAIN AND HAIL
EARLIER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3173 10638 3176 10645 3176 10647 3175 10648
      3175 10649 3176 10651 3187 10650 3200 10645
      3200 10627

$$

HARDIMAN
552 
WGUS74 KEPZ 212253
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
453 PM MDT WED OCT 21 2015

TXC141-212301-
/O.EXP.KEPZ.FF.W.0047.000000T0000Z-151021T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
453 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN EL PASO COUNTY WILL
EXPIRE AT 500 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. 

SOME ADDITIONAL THUNDERSTORMS ARE MOVING INTO PARTS OF EL PASO 
FROM THE SOUTH...BUT THESE STORMS ARE WEAKER THAN EARLIER STORMS 
AND ARE FASTER MOVING.

LAT...LON 3173 10638 3176 10645 3176 10647 3175 10648
      3175 10649 3176 10651 3187 10650 3200 10645
      3200 10627

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 3:54 AM MDT, 11 hours 3 minutes earlier.

Area forecast discussion, Oct 21, 3:54 AM MDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
354 AM MDT WED OCT 21 2015

.SYNOPSIS...
ANOTHER ACTIVE DAY WITH NUMEROUS THUNDERSTORMS IS EXPECTED IN THE
BORDERLAND...WITH THE EMPHASIS A LITTLE FARTHER EAST THAN
YESTERDAY. ONCE AGAIN LARGE HAIL WILL BE THE MAIN THREAT...WITH
DAMAGING WIND GUSTS ALSO POSSIBLE. ON THURSDAY THE UPPER LOW
RESPONSIBLE FOR THE STORMS WILL BE MOVING EAST...ALLOWING
THUNDERSTORM ACTIVITY TO DECREASE. FROM FRIDAY INTO THE MIDDLE OF
NEXT WEEK MAINLY DRY WEATHER WILL BE THE RULE EXCEPT FOR A FEW
SHOWERS FROM TIME TO TIME IN THE MOUNTAINS.

&&

.DISCUSSION...
THE UPPER LOW IS SLOWLY MOVING INTO SOUTHERN ARIZONA AND HAS BEEN
CAUSING TROUBLE IN OUR CWA OVERNIGHT. IMPRESSIVE VIDEO OF 1.5"
DIAMETER HAIL ON I-10 BETWEEN DEMING AND LORDSBURG WAS TWEETED
EARLIER. COULD BE INTERESTING LATER TODAY WHEN THE AIR ALOFT
BECOMES COLDER WITH APPROACH OF LOW AND SURFACE HEATING ENTERS THE
SCENE. LARGE HAIL AND DAMAGING WINDS...IN THAT ORDER...WILL BE THE
PRIMARY THREATS. THUS IT SHOULD BE A REPEAT OF YESTERDAY...WITH
SLIGHTLY LESS VERTICAL SHEAR BUT A LITTLE MORE FAVORABLE
DIRECTIONAL SHEAR. STORMS SHOULD STILL HAVE RAPID MOVEMENT
PROMOTING STRONG OUTFLOWS BUT REDUCING FLASH FLOOD THREAT.
HOWEVER...SIGNIFICANT HAIL ACCUMULATION TENDS TO PLUG UP THE
DRAINS ALLOWING FLOODING WITH LESS RAINFALL THAN ONE WOULD
EXPECT...SO FLOODING CANNOT BE RULED OUT.

BY THURSDAY THE LOW OPENS UP AND MOVES NORTHEAST...SO THE ACTIVITY
SHOULD BE ENDING FROM WEST TO EAST. STILL A CHANCE FOR SOME STRONG
STORMS IN HUDSPETH AND OTERO COUNTIES. THEN DRIER AIR TAKES OVER
FOR THE REMAINDER OF THE FORECAST. THIS WILL MAKE PRECIP A
CHALLENGE FOR WEAKER TROUGHS THAT FOLLOW LATE FRIDAY AND EARLY
NEXT WEEK...THOUGH THE MOUNTAINS SHOULD BE ABLE TO SQUEEZE A FEW
SHOWERS OUT OF THEM. TEMPERATURES WILL BE NEAR OR A LITTLE COOLER
THAN NORMAL.

&&

.AVIATION...VALID 21/12Z-22/12Z. LARGE UPPER LEVEL LOW PRESSURE
SYSTEM SLOWLY APPROACHING FROM SOUTHERN ARIZONA WILL BRING
+TSRAGS/ISOLD +TSRAGR TO ALL TERMINALS THROUGH 22/04Z. WND
VRB35G55KT/LCL VIS 1-2 SM WITH STORMS. LCL CIGS 010-030
MOUNTAINOUS AREAS...040-060 LOWLANDS. STORM MOTION EXPECTED TO BE
210/25-30 KTS.

&&

.FIRE WEATHER...
STRONG LOW PRESSURE SYSTEM ALOFT OVER SOUTHERN ARIZONA WILL
CONTINUE TO MIGRATE VERY SLOWLY EAST TODAY. FEATURE WILL THEN
WEAKEN AND LIFT NORTHEAST THURSDAY AS AN OPEN WAVE OVER THE FOUR
CORNERS. AS THE SYSTEM APPROACHES...FACTORS FAVORING SCATTERED
STRONG TO SEVERE STORMS WILL BE MOST PRONOUNCED TODAY AND
THIS EVENING. THE RESULT WILL BE POTENTIALLY DAMAGING DOWNBURST
WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND VERY HEAVY RAINFALL
WITH SOME OF THE STORMS. DRIER WEATHER WILL TAKE OVER FOR AREAS
WEST OF THE RIO GRANDE VALLEY STARTING THURSDAY...THEN ALL AREAS
FRIDAY.

HIGHS WILL RUN NEAR NORMAL THIS WEEK. EXPECT EXCELLENT VENT RATES
TODAY...WITH THE STRONG WINDS ALOFT AHEAD OF THE LOW. FAIR TO
GOOD VENT RATES ARE ON TAP THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 76  54  73  51 /  60  60  20   0
SIERRA BLANCA           71  52  73  51 /  60  80  30   0
LAS CRUCES              73  48  70  46 /  60  60  20   0
ALAMOGORDO              73  50  71  48 /  70  70  30   0
CLOUDCROFT              52  37  51  39 /  80  90  40   0
TRUTH OR CONSEQUENCES   69  48  68  46 /  60  60  30   0
SILVER CITY             62  43  63  42 /  60  60  30   0
DEMING                  70  47  70  44 /  60  60  20   0
LORDSBURG               70  45  70  45 /  50  50  20   0
WEST EL PASO METRO      75  54  73  53 /  60  60  30   0
DELL CITY               76  53  74  51 /  60  80  30   0
FORT HANCOCK            77  54  76  51 /  60  80  20   0
LOMA LINDA              70  52  68  51 /  60  80  20   0
FABENS                  76  53  74  50 /  60  60  20   0
SANTA TERESA            73  51  72  50 /  60  60  20   0
WHITE SANDS HQ          73  51  70  49 /  70  70  30   0
JORNADA RANGE           71  45  70  43 /  60  60  30   0
HATCH                   72  46  70  44 /  60  60  20   0
COLUMBUS                71  49  71  47 /  50  50  20   0
OROGRANDE               73  52  71  51 /  70  70  20   0
MAYHILL                 60  41  60  42 /  70  80  30   0
MESCALERO               61  40  61  41 /  80  80  30   0
TIMBERON                57  43  59  43 /  80  80  40   0
WINSTON                 61  41  61  40 /  60  60  30   0
HILLSBORO               66  44  68  42 /  60  60  30   0
SPACEPORT               70  45  70  44 /  60  60  20   0
LAKE ROBERTS            61  35  64  34 /  70  70  30   0
HURLEY                  65  42  66  42 /  60  60  20   0
CLIFF                   67  38  69  39 /  60  60  20   0
MULE CREEK              63  36  67  38 /  50  50  20   0
FAYWOOD                 64  44  66  42 /  60  60  20   0
ANIMAS                  71  46  71  45 /  50  50  20   0
HACHITA                 72  46  71  45 /  50  50  10   0
ANTELOPE WELLS          71  45  70  45 /  50  50  10   0
CLOVERDALE              67  45  68  45 /  50  50  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01 FAUSETT
Hazardous weather outlook, Oct 21, 12:27 PM MDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1227 PM MDT WED OCT 21 2015

NMZ402-403-407>417-TXZ418>424-221200-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME
SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN
EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
8 PM FOR THE AREA. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT
IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES.
ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET
FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO
GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST
TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE
HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN
BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY
NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH
WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY...
AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

NMZ401-404>406-221200-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED...MAINLY THROUGH THE AFTERNOON AND EARLY EVENING HOURS
ACROSS FAR SOUTHWESTERN NEW MEXICO. A COUPLE OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS NEAR 60 MPH...BUT
MOST STORMS THAT DEVELOP WILL BE SUB-SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

26

In the hours before

Local storm report, Oct 21, 1:48 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
148 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             2 NE MESILLA            32.29N 106.79W
10/21/2015  E1.00 INCH       DONA ANA           NM   OTHER FEDERAL

&&

EVENT NUMBER EPZ1500215

HC
Local storm report, Oct 21, 2:23 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
223 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             LAS CRUCES              32.32N 106.78W
10/21/2015  E1.75 INCH       DONA ANA           NM   PUBLIC

&&

EVENT NUMBER EPZ1500216

MLP
Special weather statement, Oct 21, 2:24 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
224 PM MDT WED OCT 21 2015

NMZ411-413-212115-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
224 PM MDT WED OCT 21 2015

...SPECIAL WEATHER STATEMENT...

AT 223 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR SAN MIGUEL...OR 9 MILES SOUTH OF LAS CRUCES...MOVING NORTH
AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY
REMAIN JUST EAST OF THE AREAS IMPACTED WITH THE HAIL AND HEAVY RAIN
EARLIER THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
SAN MIGUEL...
TALAVERA...
LA MESA...
VADO...
NMSU MAIN CAMPUS...
MESQUITE...
SOLEDAD CANYON...
DRIPPING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3209 10663 3211 10678 3237 10678 3236 10655
TIME...MOT...LOC 2023Z 188DEG 16KT 3218 10673

HARDIMAN
Special weather statement, Oct 21, 2:31 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
231 PM MDT WED OCT 21 2015

NMZ403-407-212115-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
231 PM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LUNA COUNTY UNTIL
315 PM MDT...

AT 231 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 12 MILES SOUTHEAST OF GAGE...OR 19 MILES SOUTHWEST OF DEMING...
MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT CROSSES
INTERSTATE 10 JUST EAST OF GAGE.

LOCATIONS IMPACTED INCLUDE...
GAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3202 10793 3202 10809 3241 10814 3240 10782
TIME...MOT...LOC 2031Z 182DEG 17KT 3207 10800

HARDIMAN
Local storm report, Oct 21, 2:42 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
242 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             4 ENE EL PASO           31.81N 106.42W
10/21/2015  M0.70 INCH       EL PASO            TX   TRAINED SPOTTER

            DIME SIZE HAIL AT FORT BLISS.

&&

EVENT NUMBER EPZ1500217

HC
Local storm report, Oct 21, 2:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
257 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             7 NW SPARKS             31.74N 106.32W
10/21/2015  U0.00 INCH       EL PASO            TX   PUBLIC

            HAIL BIG ENOUGH TO DAMAGE CARS... UNKNOWN SIZE.

&&

EVENT NUMBER EPZ1500218

HC

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:39 PM MDTSpecial Weather StatementEPZEl Paso36 min
Oct 20, 6:42 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth48 min
Oct 20, 7:21 PM MDTSpecial Weather StatementEPZEl Paso39 min
Oct 20, 7:34 PM MDTSpecial Weather StatementEPZEl Paso56 min
Oct 20, 7:59 PM MDTSpecial Weather StatementEPZHudspeth46 min
Oct 21, 2:26 PM MDTSevere Thunderstorm WarningEPZEl Paso49 min
Oct 21, 2:34 PM MDTSevere Thunderstorm WarningEPZHudspeth41 min
Oct 21, 2:47 PM MDTAreal Flood AdvisoryEPZEl Paso118 min
Oct 21, 3:09 PM MDTSevere Thunderstorm WarningEPZEl Paso51 min
Oct 21, 3:53 PM MDTSevere Thunderstorm WarningEPZEl Paso42 min
Oct 21, 5:00 PM MDTSpecial Weather StatementEPZEl Paso45 min
Oct 21, 5:09 PM MDTSpecial Weather StatementEPZHudspeth36 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.